# SDR SIMA20210804001

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 11,944 hours, 7,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

UPON TAXING FROM RAMP AREA RECEIVED STRONG SMOKE SMELL. EICAS MESSAGE PACK 2 FAIL ANNUNCIATED.DISCREPANCY: 21-50 AIR CONDITIONINGCABIN/COCKPIT COOLING SYSTEM (ACM PACK, HEAT EXCHANGE)PERFORMED QRH CHECKLIST & MESSAGE REANNUNCIATED."TRANSFERRED TO NRWC 044-DFW-02289"-C/A-RAR RH ACM IAW AMM 21-51-05 THROUGH STEP 3.H(25) WITH THE EXCEPTION OF 3 CONDENSER/REHEATER COUPLINGS.
